# SDR BAQA093652

- Difficulty date: February 18, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N575ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 2,399 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6210 · Main Rotor Blades
- Part: Bushing
- Condition: Unserviceable
- Location: M/R Blade
- Part time: 2,153 hours
- Component: Blade
- Component part number: L621M1010054
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION REVEALED DAMAGED GRIP AT BUSHINGS.  TEFLON LINERS WERE REPLACED BY  REP.  BLADE DIMENSION TO THICK AT GRIP FOR INSTALLATION AFTER LINERS WERE INSTALLED.  SUSPECT GRIP TO THICK TO BEGIN WITH,  PREVIOUS LINERS WERE DAMAGED AT BLADE REMOVAL (HARD TO PULL BLADE) BLADE WAS REPLACED WITH S/N 852 OUT OF OUR ASSET STOCK.
